# SDR DLM88070396

- Difficulty date: May 1, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N936DL
- Make and model: Doug MD-88
- Aircraft serial: 49723
- Aircraft time: 48,533 hours, 37,972 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Control Quadrant
- Part number: 4616065BN
- Condition: Broken
- Location: Rudder Pedal
- Stage of operation: TX
- How discovered: O
- Nature of condition: G
- Precautionary procedure: K

## Discrepancy

CAPTAINS RUDDER PEDALS WON`T ADJUST.  FOUND RUDDER PEDAL ADJUSTMENT QUADRANT ASSY BROKEN.  ALSO FOUND RUDDER PEDAL ADJUSTMENT CABLE BROKEN.  REMOVED AND INSTALLED NEW QUADRANT AND NEW RUDDER PEDAL CABLE.  ADJ CABLE.  ADJUSTED AND OPERATED CABLE AND QUADRANT.  ALL CHECKS NORMAL.  NO RII REQ.  QUADRANT P/N 4616065BN.
